MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S7-2 OMNI - 21778A; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC S7-2 OMNI - 21778A; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605440772
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s7-2 omni model transducer would not articulate during use.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the articulation issue as described by the customer.Functional testing of the device noted failure of the articulation test.Visual inspection noted damage to the connector, window, and i-tube.The transducer was then inadvertently scrapped prior to destructive testing by the vendor.Although the cause of the articulation issue could not be determined, the physical damage to the transducer inhibited the overall performance of the device and is indicative of improper maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
S7-2 OMNI - 21778A
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key10176521
Report Number3019216-2020-00034
Device Sequence Number3408289
Product Code ITX
UDI-Device Identifier00884838067646
UDI-Public(01)00884838067646
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605440772
Device Lot Number03C9R5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1